A change of variable formula for the 2D fractional Brownian motion of Hurst index bigger or equal to 1/4

Type de document :
Article dans une revue
Journal of Functional Analysis, Elsevier, 2009, 256 (7), pp.2304-2320
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00401102
Contributeur : Serena Benassù <>
Soumis le : jeudi 2 juillet 2009 - 14:41:18
Dernière modification le : jeudi 27 avril 2017 - 09:47:07

Identifiants

  • HAL Id : hal-00401102, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

I. Nourdin. A change of variable formula for the 2D fractional Brownian motion of Hurst index bigger or equal to 1/4. Journal of Functional Analysis, Elsevier, 2009, 256 (7), pp.2304-2320. <hal-00401102>

Partager

Métriques

Consultations de la notice

33